# SDR SWAA2021042257951

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Bent
- Location: Bs 727a-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RAIL AT AFT CARGO BAY BS727A - BS727C RBL3 WL156. / INSTALLED REPAIR PARTS ON RAIL FROM BS 727 TO BS 727C + 10 FABRICATED SPLICE FROM P/N 7530199 RAIL SECTION FROM BAC 1509-100146 LOCATED AND DRILLED AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-2 AND DWGS 146A7503 AND DWG 146A7500 80641U 08APR21
